MathSciNet Relay Station
MathSciNet bibliographic data
MR2317957 (2008e:31003) 31A15 (30C15 30D35 31A05)
Langley, J. K. Equilibrium points of logarithmic potentials on convex domains. Proc. Amer. Math. Soc. 135 (2007), no. 9, 2821–2826 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement